# SDR SWAA2025090812062

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N8753Q
- Make and model: Boeing 737-8
- Aircraft serial: 67205
- Aircraft time: 11,036 hours, 5,448 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT UNDER CAPT SIDE FA JUMPSEAT NOT BLINKING.   REPLACED CA SIDE AFT INBD FLASHLIGHT BATTERY IN REF TO AMM 25-64-00. OPS CHECK GOOD
